# SDR ERKR200100116

- Difficulty date: May 10, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT FROM STA 1040 TO 1060 AND BETWEEN S-20L AND S-22L WINDOW FORGING HAS CORROSION UNDER FORGING.  REMOVED WINDOW FORGING PER 747 SRM 51-30-02.  REMOVED CORROSION FROM WINDOW FORGING PER 747 SRM 51-10-01, AND FOUND WINDOW FORGING TO BE WITHIN LIMITS PER ECRA 3203-53-047-2.  ALODINED WINDOW FORGING PER 747 SRM 51-10-02 AND PRIMED WINDOW FORGING PER SOPM 20-41-02.  INSTALLED WINDOW FORGING PER 747 SRM 51-30-02.
